filtering for stochastic systems driven by Poisson processes

Title
filtering for stochastic systems driven by Poisson processes
Author(s)
박주현B. Song[B. Song]Z. Wu[Z. Wu]G. Shi[G. Shi]Y. Zhang[Y. Zhang]
Keywords
DISCRETE-TIME-SYSTEMS; DELAY-DEPENDENT APPROACH; LINEAR-SYSTEMS; GROWTH; DESIGN; UNCERTAINTY; WIENER; MODEL
Issue Date
201501
Publisher
TAYLOR & FRANCIS LTD
Citation
INTERNATIONAL JOURNAL OF CONTROL, v.88, no.1, pp.2 - 10
Abstract
This paper investigates the [GRAPHICS] filtering problem for stochastic systems driven by Poisson processes. By utilising the martingale theory such as the predictable projection operator and the dual predictable projection operator, this paper transforms the expectation of stochastic integral with respect to the Poisson process into the expectation of Lebesgue integral. Then, based on this, this paper designs an [GRAPHICS] filter such that the filtering error system is mean-square asymptotically stable and satisfies a prescribed [GRAPHICS] performance level. Finally, a simulation example is given to illustrate the effectiveness of the proposed filtering scheme.
URI
http://hdl.handle.net/YU.REPOSITORY/33653http://dx.doi.org/10.1080/00207179.2014.936510
ISSN
0020-7179
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE